# SDR USAA2014042400005

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 31,405 hours, 24,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60592101
- Part serial: A7123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GDAFR VISIT LT OFF WING SLIDE INFLATION RESERVOIR DISCHARGED.  REPLACED LT OFF WING SLIDE INFLATION RESERVOIR IAW AMM 25-62-46-400-001-A.
